| Catalog Number |
08836973162 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable elecsys hiv duo and elecsys hbsag ii results for 1 patient on a cobas e 801 analytical unit.The initial elecsys hiv duo result was reactive.On (b)(6) 2026, the sample was sent for confirmatory testing.The confirmatory hiv (geenius method) test result was "confirmed non-reactive".The initial elecsys hbsag ii result was reactive.On (b)(6) 2026, the sample was sent for confirmatory testing.The confirmatory (roche e801 eclia method) test result was "confirmed non-reactive".The sample was repeated because of the initially reactive results.This medwatch will apply to the elecsys hiv duo assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the elecsys hbsag ii assay.
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The elecsys hbsag ii result was obtained on cobas e801 module with serial number (b)(6).The investigation is ongoing.